# SDR COMA0560585

- Difficulty date: November 3, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 21,378 hours, 20,518 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Panel
- Part number: 820465
- Part serial: 712
- Condition: Malfunctioned
- Location: Adg
- Part time: 19,038 hours, 18,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5828 - ADG DEPLOYED AFTER T/O.  REPLACED THE ADG CONTROL PANEL.
